# SDR DHLA200800042

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 58,329 hours, 31,489 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 500724620
- Part serial: AA3995
- Condition: Odor
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 213 WITH GASPER FAN ON, ELECTRICAL ODOR NOTED.  REMOVED AND REPLACED GASPER FAN.  OPS CHECK GOOD IAW MM 21-23-00.  AIRCRAFT WAS GROUNDED.
